>

Tuesday, November 04, 2008

One of those Effexor XR days - Thank you Wyeth!

It's impossible to be stand up. Huge headache and dizziness. Last year the Effexor common version disappeared from Brazilian market and I had to start taking the XR version. Side effects got worse. I've already wrote to Wyeth and to Brazilian regulatory agency asking what has happened and that I'm much better on the common version. No reply from Wyeth that even took away from the market the 28 capsules box and only sell 14 capsules boxes.
It must be more profitable.
I've just send another message on the Brazilian Wyeth site asking what has happened with the common version.
I will not have an answer.
I'll just lay down and wait to get better.
I have some catch ups to my blog buddies.
I need to explain why I'm not visiting blogs like I used to.
I'll do it when I get better.

9 comments:

preciousrock said...

Hope you feel better soon Ana! xoxo PR

susan said...

Gosh Ana, I am sorry about the side effects. I have never been on Effexor, but I will tell you this-

Don't worry about your blog buddies. We will still be there for you when you are ready to read. ]
Love to you and Nell. I hope she is taking good care of her human.

BARK BARK!

Ana said...

Thank you PreciousRock!

Mark p.s./Mark p.s.2 said...

Ditto. I hope you get/feel better soon.

Ana said...

Thank you Susan and mark p.s/mark p.s.2
I guess I've to rest.
I'm tired. The thing is I have already seen many physicians and they don't find an explanation to the dizziness. Headaches are not that often but the dizziness stuff is comes and goes too often.
I'm tired.

Not Very Anonymous Mom said...

ana, i had the same problem when i stopped taking effexor. intense vertigo. try to find some motion sickness med, that may help. we have "dramamine" over here to help with seasickness.

i hope you feel better soon, i understand how awful this is for you.

Ana said...

Thank you!
I've spend 18 months tapering off Effexor.
Felt all the symptoms: brain zaps; suicidal ideations... the whole thing on David Healy's protocol.
After three months off the drug life was impossible. I couldn't even walk.
I have to write a post on that.
I had to take Effexor again.
Hen the regular version stopped being for sale and I started taking XR I felt some changes and some side effects got worse.
It seems to me that it's getting worse.
I've already try something like "dramamine". Don't work.
Now I'm feeling fine but I don't know if I'll stay like this for the whole day.
Great!
I'll talk to my psychiatrist this week.
Thank you very much for you support.
Love,
Ana

Stephany said...

(HUGS)) Ana! I hope the vertigo/dizziness has stopped or gotten a little better now.

That is something that is so hard to deal with is that severe dizziness and brain zaps. I had a hard time with withdrawals last May when I switched from XR Xanax name brand to generic not extended release. UGH.

I think we are all very strong people who survive these withdrawals and we sure should not have to!

Ana said...

I'm better.
I'm very sorry you're suffering because of the change.
They make these changes that have a huge impact on our bodies and when we report it to psychiatrists they only say "-It's possible."
What I fear the most is if they take from the market regular Seroquel and only leave the extended version.
I never took the extended version and I'm sure that if I have to be on these I'll have many problems.
Of course they will say that "-It's psychological!"